# SDR CALA9801286

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN AND STRINGER CORRODED AT STA 720, STRINGER 28L.  THE CORRODED AREA OF SKIN AND STRINGER WERE CUT OUT IAW SRM 53-30-3 AND 53-10-3.  SKIN AND STRINGER SECTIONS WERE FABRICATED AND INSTALLED IAW SRM 53-30.
